# SDR ARWA0927955

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 2720 · Rudder Control System
- Part: Crank
- Part number: 4701024
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RUDDER TAB CONTROL CRANK WITH LEVEL 2 CORROSION.  CORROSION REMOVED.  REPLACED RUDDER CONTROL CRANK IAW MM 27-21-2.  RIGGED TAB PER MM 27-13-3.  OPS CHECK NORMAL.  (M)
